# SDR R61A2021010900015

- Difficulty date: December 18, 2020
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION CFIII, FLOOR STRUCTURE, CORROSION FOUND AT GUSSET PLATE AT FR 91 RT SIDE.  GUSSET PLATE AT FR 91 RT SIDE, CRIII FLOOR STRUCTURE REPLACED, IAW ERJ 175 SRM 51-41-02.
